# SDR C2XA00BT033

- Difficulty date: June 23, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 6130 · Propeller Braking
- Part: Prop Brake
- Part number: FE1595007
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3360 - CREW REPORTED PROP BRAKE ENGAGED ERRONOUSILY ON GROUND WHILE TAXIING.  MAINTENANCE INSPECTED COWLING REMOVED PROP BRAKE AND FOUND NO FURTHER DAMAGE.  AIRCRAFT MEL''D AND RETURNED TO SERVICE.  REMOVED AND REPLACED PROP BRAKE AND RELAY 17KY.  OPS CHECKED GOOD.  (M)
